# SDR SWAA060913

- Difficulty date: March 18, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 63,324 hours, 59,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND NLG W/W LEFT SIDE WEB CRACKED AT BS 259, WL 174.  REPAIRED WEB PER SWA EA.
